Infinite volume asymptotics of the ground state energy in a scaled poissonian potential
Annales de l'I.H.P. Probabilités et statistiques, Volume 38 (2002) no. 3, p. 253-284
@article{AIHPB_2002__38_3_253_0,
     author = {Merkl, Franz and W\"uthrich, Mario V.},
     title = {Infinite volume asymptotics of the ground state energy in a scaled poissonian potential},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Elsevier},
     volume = {38},
     number = {3},
     year = {2002},
     pages = {253-284},
     zbl = {0996.82036},
     mrnumber = {1899454},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_2002__38_3_253_0}
}
Infinite volume asymptotics of the ground state energy in a scaled poissonian potential. Annales de l'I.H.P. Probabilités et statistiques, Volume 38 (2002) no. 3, pp. 253-284. http://www.numdam.org/item/AIHPB_2002__38_3_253_0/

[1] M. Abramowitz, A. Stegun, Handbook of Mathematical Functions, Dover Publications, New York, 1972. | Zbl 0543.33001

[2] M. Van Den Berg, E. Bolthausen, F. Den Hollander, Moderate deviations for the volume of the Wiener sausage, Annals of Mathematics 153 (2) (2001) 355-406. | MR 1829754 | Zbl 1004.60021

[3] E.H. Lieb, M. Loss, Analysis, in: Graduate Studies in Mathematics, 14, American Mathematical Society, RI, 1997. | MR 1415616 | Zbl 0873.26002

[4] F. Merkl, M.V. Wüthrich, Phase transition of the principal Dirichlet eigenvalue in a scaled Poissonian potential, Probab. Theory Related Fields 119 (4) (2001) 475-507. | MR 1826404 | Zbl 1037.82022

[5] M. Reed, B. Simon, Methods of Modern Mathematical Physics II: Fourier Analysis, Self Adjointness, Academic Press, San Diego, 1975. | MR 493420 | Zbl 0308.47002

[6] M. Reed, B. Simon, Methods of Modern Mathematical Physics IV: Analysis of Operators, Academic Press, San Diego, 1978. | MR 493421 | Zbl 0401.47001

[7] B. Simon, Functional Integration and Quantum Physics, Academic Press, New York, 1979. | MR 544188 | Zbl 0434.28013

[8] A.S. Sznitman, Shape theorem, Lyapounov exponents and large deviations for Brownian motion in a Poissonian potential, Comm. Pure. Appl. Math. 47 (12) (1994) 1655-1688. | MR 1303223 | Zbl 0814.60022

[9] A.S. Sznitman, Brownian Motion, Obstacles and Random Media, Springer, Berlin, 1998. | MR 1717054 | Zbl 0973.60003

[10] G.N. Watson, A Treatise on the Theory of Bessel Functions, in: Cambridge Mathematical Library, Cambridge University Press, Cambridge, 1996, reprinted. | MR 1349110 | Zbl 0849.33001